# SDR CKSA97523

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45892
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2772660
- Condition: Cracked
- Location: Bs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-4 CHECK INSPECTION, FOUND FUSELAGE INTERIOR FLOOR SECOND TRACK RT SIDE CRACKED 2.5 INCHES FROM STA 1040 TO STA 1060.  REPLACED FLOOR SECOND TRACK AS PER SRM 53-2-3.  NON-ROUTINE TASK CARD NUMBER 098633.
